# SDR GTIA031018

- Difficulty date: November 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 28L END FITTING CORRODED AT APB.  REMOVED END FITTING.  LOCATED AND DRILLED NEW FITTING.  INSTALLED NEW FITTING.  (M)
